# SDR SWIA202162531

- Difficulty date: October 24, 2021
- Submitted: November 11, 2021
- Operation: Air carrier
- Aircraft: N772SK
- Make and model: Cndair CL600*
- Aircraft serial: 10235
- Aircraft time: 41,974 hours, 26,977 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: None
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SEAT TRACK FROM 17AB TO 13AB AT LBL 9.0 REQUIRES REPLACEMENT TO COMPLY WITH PAX SEAT INSTALLATION. (CANNOT ENGAGE AFT INBD LEG INTO TRACK DUE TO MISSING LUGS)     (C-CHECK RO 11/10/2021)   REPLACED FLOOR SEAT TRACK WITH NEW (FABRICATED) TRACK  REF CRJ-700 SRM 53-00-49-400-801-A03.
